Michał Marcinkowski

Instytut Matematyczny PAN
Instytut Matematyczny UWr
marcinkow at math.uni.wroc.pl


PAPERS:


-Bounded cohomology of transformation groups, with M. Brandenbursky.

-Aut-invariant word norm on right angled Artin and Coxeter groups
Accepted in Michigan Mathematical Journal.

-Entropy and quasimorphisms, with M. Brandenbursky.
Accepted in Journal of Modern Dynamics.

-Aut-invariant norms and Aut-invariant quasimorphisms on free and surface groups, with M. Brandenbursky.
Accepted in Commentarii Mathematici Helvetici.

-Burghelea conjecture and asymptotic dimension of groups, with A. Engel
Accepted in Journal of Topology and Analysis.

-Gromov PSC conjecture and rationally inessential macroscopically large manifolds
Journal of Topology, 9 (2016), no. 1, 105-116.

-Cancellation norm and the geometry of biinvariant word metrics, with M.Brandenbursky, Ś.Gal, J.Kędra
Glasgow Mathematical Journal, 58 (2016), no. 1, 153–176
Addendum: a simple program to compute the biinvariant word metric on the free group biinv.tar.

-Aperiodic tilings of manifolds of intermediate growth, with Piotr W. Nowak
Groups, Geometry and Dynamics 8 (2014), no. 2, 479--483.

PAST EVENTS:

Summer School on Aspherical Spaces, Island Frauenchiemsee, 23-28 September 2018.
Non-Positively Curved Groups and Spaces in Regensburg, 18-22 September 2017.
Large Scale Dimensions in Regensburg, 25-29 July 2016.
Seminar: Coxeter Groups, SS 2016.

LINKS:

DGT seminar in Wrocław
Oberseminar Globale Analysis in Regensburg
GGT in Warsaw